# SDR USAA050347

- Difficulty date: March 7, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Engine: Wright R3350*
- System (JASC): 5751 · Ailerons
- Part: Angle
- Condition: Cracked
- Location: Ob Lt Aileron
- Part time: 39,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - ANGLE, .250 INCH CRACK, CLOSE-OUT WEB JUST OB OF LT AILERON QUADRANT.  REPLACED WITH FABRICATED ANGLE IAW SRM 51-10-02. (K)
